Alert archive / North Dakota / Tornado Warnings in 2010
Tornado Warning 45, NWS Bismarck, ND
NWS Bismarck, ND issued this tornado warning at Jul 13, 2010, 11:07 PM MDT for 4 counties in North Dakota. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 13, 2010, 11:07 PM MDT (05:07 UTC)
- Expired
- Jul 13, 2010, 11:30 PM MDT
- In force
- 23 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
Counties Adams County, ND, Bowman County, ND, Hettinger County, ND, Slope County, ND
The radar
The Bismarck radar (KBIS), 166 km from the middle of the area, began a volume at 05:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 13, 9:58 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 5.1 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2253 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 916 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- -48 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 2.1
The text
As transmitted, in the capitals the NWS used until 2016.
207 WFUS53 KBIS 140507 TORBIS NDC001-011-041-087-140530- /O.NEW.KBIS.TO.W.0045.100714T0507Z-100714T0530Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE BISMARCK ND 1107 PM MDT TUE JUL 13 2010 THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A * TORNADO WARNING FOR... NORTHWESTERN ADAMS COUNTY IN SOUTHWEST NORTH DAKOTA... NORTHEASTERN BOWMAN COUNTY IN SOUTHWEST NORTH DAKOTA... WEST CENTRAL HETTINGER COUNTY IN SOUTHWEST NORTH DAKOTA... SOUTHEASTERN SLOPE COUNTY IN SOUTHWEST NORTH DAKOTA... * UNTIL 1130 PM MDT. * AT 1103 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR SCRANTON...OR 15 MILES EAST OF BOWMAN...AND MOVING EAST AT 35 MPH. * LOCATIONS IMPACTED INCLUDE... SCRANTON AND REEDER. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW. && LAT...LON 4649 10263 4615 10250 4609 10315 4634 10321 TIME...MOT...LOC 0507Z 260DEG 30KT 4619 10304 $$ SCHECK
1 follow-up statement
399 WWUS53 KBIS 140517 SVSBIS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 1217 AM CDT WED JUL 14 2010 NDC001-011-041-087-140530- /O.CON.KBIS.TO.W.0045.000000T0000Z-100714T0530Z/ SLOPE ND-HETTINGER ND-BOWMAN ND-ADAMS ND- 1117 PM MDT TUE JUL 13 2010 ...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHWESTERN ADAMS... NORTHEASTERN BOWMAN...WEST CENTRAL HETTINGER AND SOUTHEASTERN SLOPE COUNTIES UNTIL 1130 PM MDT... AT 1112 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED 6 MILES NORTH OF REEDER...OR 20 MILES EAST OF BOWMAN...MOVING EAST AT 35 MPH. LOCATIONS IMPACTED INCLUDE... MAINLY RURAL AREAS OF NORTHWESTERN ADAMS AND WESTERN HETTINGER COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW. REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT 701-223-4582. && LAT...LON 4649 10263 4615 10250 4609 10315 4634 10321 TIME...MOT...LOC 0517Z 260DEG 30KT 4620 10292 $$ SCHECK
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this tornado warning went out at Jul 13, 1:27 PM MDT, 9 hours 40 minutes earlier.
Area forecast discussion, Jul 13, 1:27 PM MDT, 9 hours 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 227 PM CDT TUE JUL 13 2010 .SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT... THE SURFACE COLD FRONT HAS MOVED THROUGH MINOT AND GARRISON...BUT AS THE MODELS ADVERTISED THE FRONT HAS STAGNATED OVER THE BISMARCK AREA RESULTING IN A TILTED FRONT. THUNDERSTORMS HAVE DEVELOPED BETWEEN BISMARCK AND JAMESTOWN. THE STORMS ARE MOVING NORTHEAST...BUT THE LINE IS MOVING SLOWLY NORTH. GOOD CAPE AND SHEAR INDICATE A POTENTIAL FOR SEVERE THUNDERSTORMS...AND POSSIBLY TORNADOES. SURFACE DEWPOINTS AND A K INDEX OF 35 OR BETTER ALSO POINT TOWARD THE POTENTIAL FOR HEAVY RAIN. MOST LIKELY SOME STORMS WILL PROMPT A SMALL STREAM AND URBAN FLOOD ADVISORY...BUT IF ANY TRAINING OCCURS...MAY NEED A FLASH FLOOD WARNING. THERE IS ALSO CONVECTION IN NORTHEAST MONTANA WHICH IS MOVING EAST...SO EVEN THOUGH THE DEWPOINTS AT WILLISTON AND DICKINSON HAVE DROPPED TO LESS THAN 50 DEGREES...CONTINUE TO SEE POTENTIAL FOR CONVECTION IN THE WEST TONIGHT. WEDNESDAY THE UPPER LEVEL LOW WILL MOVE ACROSS SOUTHERN SASKATCHEWAN AND MANITOBA. THIS IS FAVORABLE FOR STRONG WINDS...ALTHOUGH IT APPEARS AT THIS TIME THAT THEY WILL REMAIN BELOW ADVISORY CRITERIA. AGAIN...THERE IS SOME POTENTIAL FOR CONVECTION...MAINLY ACROSS THE NORTH AND FAR EASTERN COUNTIES. RIDGING ALOFT BEHIND THE LOW WEDNESDAY NIGHT THROUGH FRIDAY SHOULD LIMIT THE CHANCE OF PRECIPITATION. TEMPERATURES WILL TREND DOWN ON WEDNESDAY...BUT SHOULD SEE A RETURN TO WARMER TEMPERATURE THURSDAY AND FRIDAY. .LONG TERM...SATURDAY THROUGH TUESDAY THE UPPER LEVEL PATTERN CONTINUES TO ALLOW UPPER LEVEL SHORT WAVES TO MOVE THROUGH THE AREA ALONG WITH THEIR ASSOCIATED SURFACE LOWS. CONSEQUENTLY...THE LONG TERM FORECAST IS FOR OFF AND ON CHANCES OF THUNDERSTORMS WITH SEASONAL TEMPERATURES. && .AVIATION...THUNDERSTORMS...SOME SEVERE...CAN BE EXPECTED THIS EVENING AS A SURFACE TROUGH MOVES FROM CENTRAL NORTH DAKOTA INTO THE RED RIVER VALLEY. IN ADDITION THERE IS A CHANCE OF SHOWERS AND THUNDERSTORMS BEHIND THE FRONT...ALTHOUGH WITH LOW SURFACE DEWPOINTS...BASES SHOULD BE FAIRLY HIGH. WEDNESDAY THE THREAT OF THUNDERSTORMS WILL CONTINUE ACROSS THE NORTH AND EAST. STRONG WEST WINDS WITH STRONG GUSTS ARE LIKELY THROUGH THE AFTERNOON IN THE WEST AND CENTRAL PARTS OF THE STATE. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && TSW
Hazardous weather outlook, Jul 13, 8:47 PM MDT, 2 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 947 PM CDT TUE JUL 13 2010 NDZ020-022-023-025-033>037-040>048-050-051-141100- OLIVER-SHERIDAN-WELLS-FOSTER-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 947 PM CDT TUE JUL 13 2010 /847 PM MDT TUE JUL 13 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL AND SOUTHEAST NORTH DAKOTA. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP OVERNIGHT AND MOVE ACROSS MUCH OF SOUTHERN NORTH DAKOTA. SOME SEVERE STORMS ARE POSSIBLE...WITH LARGE HAIL AND DAMAGING STRAIGHT LINE WINDS THE MAIN THREATS. ISOLATED HEAVY RAINFALL IS POSSIBLE...BUT IS NOT EXPECTED TO CAUSE A SIGNIFICANT THREAT OF FLASH FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A FEW THUNDERSTORMS ARE POSSIBLE MAINLY SATURDAY AND SATURDAY NIGHT...BUT THE THREAT FOR SEVERE WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE OVERNIGHT INTO EARLY WEDNESDAY MORNING. NDZ001>005-009>013-017>019-021-031-032-141100- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-MCLEAN-GOLDEN VALLEY-BILLINGS- 947 PM CDT TUE JUL 13 2010 /847 PM MDT TUE JUL 13 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL THROUGH NORTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE OVERNIGHT. NO SEVERE WEATHER IS EXPECTED...BUT A FEW STORMS MAY PRODUCE HAIL AROUND PENNY SIZE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A FEW THUNDERSTORMS ARE POSSIBLE MAINLY SATURDAY AND SATURDAY NIGHT...BUT THE THREAT FOR SEVERE WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED. KINNEY
In the hours before
Special weather statement, Jul 13, 5:19 PM MDT, 5 hours 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 619 PM CDT TUE JUL 13 2010 NDZ023-140015- WELLS- 619 PM CDT TUE JUL 13 2010 ...SPECIAL WEATHER STATEMENT... AT 618 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER CENTRAL WELLS COUNTY...MOVING NORTHEAST AT 40 MPH. PENNY SIZE HAIL...WINDS UP TO 50 MPH...BRIEF HEAVY DOWNPOURS...AND FUNNEL CLOUDS ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... FESSENDEN BY 625 PM CDT... HAMBERG BY 640 PM CDT... BREMEN BY 645 PM CDT... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. A TORNADO WATCH REMAINS IN EFFECT FOR THIS AREA UNTIL 10 PM CDT. SIMOSKO
Special weather statement, Jul 13, 5:47 PM MDT, 5 hours 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 647 PM CDT TUE JUL 13 2010 NDZ034-042-045-140030- GRANT ND-MORTON ND-SIOUX ND- 647 PM CDT TUE JUL 13 2010 ...SPECIAL WEATHER STATEMENT FOR NORTHERN SIOUX...SOUTHERN MORTON AND EASTERN GRANT COUNTIES UNTIL 730 PM CDT/630 PM MDT/... AT 540 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR RALEIGH...OR 40 MILES SOUTHWEST OF BISMARCK...MOVING NORTHEAST AT 15 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... FLASHER... BREIEN... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. HEINERT
Local storm report, Jul 13, 6:17 PM MDT, 4 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
717 PM CDT TUE JUL 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND DMG 3 N MONTPELIER 46.74N 98.59W
07/13/2010 STUTSMAN ND TRAINED SPOTTER
EST 70 MPH. TREE UPROOTED, WOODEN BLDG DESTROYED, GRAIN
BIN TIPPED OVER, AND CROP DAMAGE...FLATTENED, STRAIGHT
LINE WINDS LIKELY.
&&
KSIMOSKOLocal storm report, Jul 13, 10:31 PM MDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1131 PM CDT TUE JUL 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM HAIL NEW LEIPZIG 46.37N 101.95W
07/13/2010 M2.50 INCH GRANT ND TRAINED SPOTTER
STRONG WINDS.
&&
SWICHELocal storm report, Jul 13, 10:52 PM MDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1152 PM CDT TUE JUL 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1133 PM HAIL ELGIN 46.40N 101.85W
07/13/2010 E2.00 INCH GRANT ND PUBLIC
&&
SWICHELocal storm report, Jul 13, 11:01 PM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1201 AM CDT WED JUL 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1133 PM TSTM WND GST ELGIN 46.40N 101.85W
07/13/2010 E60.00 MPH GRANT ND PUBLIC
GOLFBALL SIZE HAIL.
&&
SWICHEThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 9:42 PM MDT | Severe Thunderstorm Warning | BIS | Grant, Hettinger, Stark | 63 min |
| Jul 13, 9:57 PM MDT | Tornado Warning | BIS | Grant, Hettinger | 33 min |
| Jul 13, 10:24 PM MDT | Severe Thunderstorm Warning | BIS | Adams, Hettinger, Slope, Stark | 66 min |
| Jul 13, 10:29 PM MDT | Tornado Warning | BIS | Grant | 31 min |
| Jul 13, 10:48 PM MDT | Areal Flood Advisory | BIS | Adams, Bowman, Hettinger, Slope | 5 hr |
| Jul 13, 10:53 PM MDT | Severe Thunderstorm Warning | BIS | Adams, Bowman, Slope | 37 min |
| Jul 13, 10:58 PM MDT | Severe Thunderstorm Warning | BIS | Grant, Hettinger, Morton, Stark | 62 min |
| Jul 13, 10:59 PM MDT | Tornado Warning | BIS | Grant, Morton, Sioux | 46 min |
| Jul 13, 11:10 PM MDT | Tornado Warning | BIS | Grant, Hettinger | 35 min |
| Jul 13, 11:14 PM MDT | Severe Thunderstorm Warning | BIS | Bowman | 16 min |
| Jul 13, 11:25 PM MDT | Flash Flood Warning | BIS | Adams, Bowman, Grant, Hettinger, Morton, Slope and 1 more | 4 hr |
| Jul 13, 11:27 PM MDT | Tornado Warning | BIS | Adams, Hettinger | 48 min |
| Jul 13, 11:29 PM MDT | Severe Thunderstorm Warning | BIS | Adams, Bowman, Hettinger, Slope | 61 min |
| Jul 13, 11:36 PM MDT | Tornado Warning | BIS | Grant, Hettinger | 39 min |
| Jul 13, 11:42 PM MDT | Tornado Warning | BIS | Emmons, Morton, Sioux | 48 min |
| Jul 13, 11:44 PM MDT | Severe Thunderstorm Warning | BIS | Grant, Morton | 61 min |
| Jul 14, 12:08 AM MDT | Tornado Warning | BIS | Grant, Morton | 52 min |
| Jul 14, 12:14 AM MDT | Tornado Warning | BIS | Adams, Grant, Hettinger, Sioux | 46 min |
| Jul 14, 12:19 AM MDT | Tornado Warning | BIS | Adams, Bowman | 41 min |
| Jul 14, 12:25 AM MDT | Severe Thunderstorm Warning | BIS | Adams, Grant, Hettinger, Sioux | 50 min |
| Jul 14, 12:27 AM MDT | Tornado Warning | BIS | Emmons, Logan, McIntosh | 48 min |
| Jul 14, 12:45 AM MDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Morton | 60 min |
| Jul 14, 12:49 AM MDT | Flash Flood Warning | BIS | Burleigh, Dickey, Emmons, Grant, Kidder, LaMoure and 6 more | 6 hr |
| Jul 14, 12:52 AM MDT | Tornado Warning | BIS | Emmons, Morton, Sioux | 23 min |
| Jul 14, 12:52 AM MDT | Tornado Warning | BIS | Grant | 23 min |
| Jul 14, 1:00 AM MDT | Severe Thunderstorm Warning | BIS | Adams, Grant, Hettinger, Sioux | 45 min |
| Jul 14, 1:10 AM MDT | Tornado Warning | BIS | Grant, Morton, Sioux | 35 min |
| Jul 14, 1:13 AM MDT | Tornado Warning | BIS | Dickey, LaMoure, Logan, McIntosh | 32 min |
| Jul 14, 1:15 AM MDT | Tornado Warning | BIS | Emmons, Morton, Sioux | 30 min |
| Jul 14, 1:27 AM MDT | Severe Thunderstorm Warning | BIS | LaMoure, Logan, Stutsman | 48 min |
| Jul 14, 1:34 AM MDT | Tornado Warning | BIS | Emmons, Logan, McIntosh | 41 min |
| Jul 14, 1:40 AM MDT | Tornado Warning | BIS | Dickey, LaMoure, Logan, McIntosh | 65 min |
| Jul 14, 1:42 AM MDT | Severe Thunderstorm Warning | BIS | Emmons, Grant, Morton, Sioux | 63 min |
| Jul 14, 1:44 AM MDT | Severe Thunderstorm Warning | BIS | Adams, Grant, Hettinger, Morton, Sioux | 61 min |
| Jul 14, 1:58 AM MDT | Tornado Warning | BIS | Sioux | 32 min |
| Jul 14, 2:14 AM MDT | Severe Thunderstorm Warning | BIS | LaMoure, Stutsman | 31 min |
| Jul 14, 2:16 AM MDT | Tornado Warning | BIS | LaMoure, Logan | 34 min |
| Jul 14, 2:34 AM MDT | Severe Thunderstorm Warning | BIS | Emmons, Kidder, Logan | 41 min |
| Jul 14, 2:43 AM MDT | Severe Thunderstorm Warning | BIS | LaMoure, Logan, Stutsman | 47 min |
| Jul 14, 3:06 AM MDT | Severe Thunderstorm Warning | BIS | Kidder, LaMoure, Logan, Stutsman | 54 min |
| Jul 14, 3:24 AM MDT | Severe Thunderstorm Warning | BIS | Dickey, LaMoure | 51 min |
| Jul 14, 3:28 AM MDT | Tornado Warning | BIS | Emmons, Sioux | 32 min |
Nearby
Tornado Warnings in North Dakota, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.